Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    7
  • comments
    6
  • views
    3,735

Week 2 Of Accutane

kkirby117

817 views

Well, I am officially one week in on my journey to clear skin! 7 pills down, 173 more to go!

I have definitely experienced my initial breakout... But I just have to remind myself that this should be the last bad breakout that I ever have. Optimism is key. The left side of my neck is a war zone it seems Definitely won't be wearing my hair in a pony tail until this clears up. Weird thing is that the right side of my neck is completely clear. Is there a reason this is happening?

As far as dryness goes, I haven't experienced any terribly dry skin. I have been moisturizing like crazy though. I use the Vaseline intensive care lotion all over my body and have been using the Cerave AM lotion during the day on my face and some sort of creamy Olay face cream at night. I really like the Olay night cream but I don't like the Cerave AM much because it smells and feels like I am putting thick sunscreen all over my face and it makes my makeup feel caked on. I might just have to use the PM kind instead since I'm not really in the sun anymore since its getting pretty cold out. Also, I have been using Lypsyl religiously and I am obsessed with it! My lips are actually more moisturized now than they were before I was on Accutane!!

Anyways, everything seems to be going decently well. Just hoping this initial breakout will clear up soon!

I have to work early in the morning so I will add my week 2 pictures later.

xoxo

KK



2 Comments


Recommended Comments

Hey !

I've also just started my treatment with Accutane and I'm on my 11th day now. I take 30mg/day but I might increase it later on. My left cheek has been having more breakouts and I mostly sleep on my left side. So I don't know, have you thought your sleeping side could be affecting your skin?

I still have not noticed any crazy side effects, just some dryness and itchiness around my mouth and my nose, while my lips are very soft! I've been using a very good lipbalm since the first day on accutane.

I hope you'll keep this post updated!

Good luck and stay positive! :)

Share this comment


Link to comment

Hey !

I've also just started my treatment with Accutane and I'm on my 11th day now. I take 30mg/day but I might increase it later on. My left cheek has been having more breakouts and I mostly sleep on my left side. So I don't know, have you thought your sleeping side could be affecting your skin?

I still have not noticed any crazy side effects, just some dryness and itchiness around my mouth and my nose, while my lips are very soft! I've been using a very good lipbalm since the first day on accutane.

I hope you'll keep this post updated!

Good luck and stay positive!

I think we are close on how long we have been on it. I just took my 11th pill tonight.

I did think that sleeping on a certain side was my problem at one point but I sleep mostly on the side that is clear (or was-nothing is very clear now haha) And I wash my sheets like crazy especially my pillow cases... Its an OCD thing lol I know dirty sheets can break people out but I don't think thats why I was breaking out.

My symptoms have been decent so far... I've been using so much lotion on my face and body and I re-apply Lypsyl constantly throughout the day too. I have noticed that the inside of my nose is beginning to hurt and dry out though... Cant really moisturize the inside of your nose I guess.

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×